# SDR SCNA20231205247

- Difficulty date: October 17, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-8
- Aircraft serial: 42083
- Aircraft time: 13,900 hours, 5,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING FORWARD LAVATORY, IDENTIFIED A MISSING EMERGENCY LIGHT CONNECTOR.  TERMINATED NEW CONNECTOR AND PERFORMED GOOD TEST OF L1187 PER SWPM 20-30-12 AND AMM 33-51-00-710-801.
